Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Existence of nonnegative solutions of a semilinear equation at resonance with linear growth


Author: Jairo Santanilla
Journal: Proc. Amer. Math. Soc. 105 (1989), 963-971
MSC: Primary 34C15; Secondary 34B15, 47H15
MathSciNet review: 964462
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A coincidence degree result is established to study sufficient conditions for the existence of nonnegative solutions of a semilinear equation at resonance in which the nonlinearity has at most linear growth. Nonnegative solutions to some boundary value problems are obtained to illustrate the theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C15, 34B15, 47H15

Retrieve articles in all journals with MSC: 34C15, 34B15, 47H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0964462-9
PII: S 0002-9939(1989)0964462-9
Keywords: Coincidence degree, semilinear equations at resonance, boundary value problems
Article copyright: © Copyright 1989 American Mathematical Society